Ovando, Gabriela. "Four dimensional symplectic Lie algebras.." Beiträge zur Algebra und Geometrie 47.2 (2006): 419-434. <http://eudml.org/doc/226718>.
@article{Ovando2006, author = {Ovando, Gabriela}, journal = {Beiträge zur Algebra und Geometrie}, keywords = {symplectic structures; solvable Lie algebra; cotangent extension; symplectic double extensions}, language = {eng}, number = {2}, pages = {419-434}, publisher = {Springer}, title = {Four dimensional symplectic Lie algebras.}, url = {http://eudml.org/doc/226718}, volume = {47}, year = {2006}, }
TY - JOUR AU - Ovando, Gabriela TI - Four dimensional symplectic Lie algebras. JO - Beiträge zur Algebra und Geometrie PY - 2006 PB - Springer VL - 47 IS - 2 SP - 419 EP - 434 LA - eng KW - symplectic structures; solvable Lie algebra; cotangent extension; symplectic double extensions UR - http://eudml.org/doc/226718 ER -